Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Linearization of resonant vector fields

Author: J. Basto-Gonçalves
Journal: Trans. Amer. Math. Soc. 362 (2010), 6457-6476
MSC (2010): Primary 32S65, 34M35
Published electronically: August 3, 2010
MathSciNet review: 2678982
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A method allowing the formal linearization of a large class of vector fields with resonant eigenvalues is presented, the admissible nonlinearities being characterized by conditions that are easy to check. This method also gives information on the terms that are actually present in a nonlinear normal form of a given resonant vector field.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32S65, 34M35

Retrieve articles in all journals with MSC (2010): 32S65, 34M35

Additional Information

J. Basto-Gonçalves
Affiliation: Centro de Matemática, Universidade do Porto, Rua do Campo Alegre, 687, 4169-007 Porto, Portugal

PII: S 0002-9947(2010)04978-5
Received by editor(s): September 22, 2008
Published electronically: August 3, 2010
Additional Notes: This research had financial support from the Fundação para a Ciência e a Tecnologia and the Calouste Gulbenkian Foundation
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.